# SDR FDEA201103241162

- Difficulty date: March 24, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N876924
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SILL PLATES SUPPORT ATTACHING BRACKETS CORRODED UNDERSIDE BY ANCHOR NUTS.  CABIN DOOR R4 SILL PLATE SUPPORT CHANNEL CLIP PN:146N8769-24 FABRICATED AS PER DWG 146N8769. CHANNEL CLIP 146N8769-24 AND CHANNEL 143N8328Y60.  REMOVED AND REPLACED AS PER SRM 51-40-02 REV. 102.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
